# SDR MASA20201230159

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY INTERCOSTAL ANGLE CORRODED BETWEEN FS 349 TO FS 364 STGR 27.  R & R INTERCOSTAL PN SH670-32075-4 AT STGR 27 BETWEEN FS 349-FS 364, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
